Translator Disclaimer
2019 Identity involving symmetric sums of regularized multiple zeta-star values
Tomoya Machide
Mosc. J. Comb. Number Theory 8(2): 125-136 (2019). DOI: 10.2140/moscow.2019.8.125

Abstract

An identity involving symmetric sums of regularized multiple zeta-star values of harmonic type was proved by Hoffman. In this paper, we prove an identity of shuffle type. We use Bell polynomials appearing in the study of set partitions to prove the identity.

Citation

Download Citation

Tomoya Machide. "Identity involving symmetric sums of regularized multiple zeta-star values." Mosc. J. Comb. Number Theory 8 (2) 125 - 136, 2019. https://doi.org/10.2140/moscow.2019.8.125

Information

Received: 10 April 2018; Published: 2019
First available in Project Euclid: 29 May 2019

zbMATH: 07063269
MathSciNet: MR3959880
Digital Object Identifier: 10.2140/moscow.2019.8.125

Subjects:
Primary: 11M32
Secondary: 11B73

Rights: Copyright © 2019 Mathematical Sciences Publishers

JOURNAL ARTICLE
12 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.8 • No. 2 • 2019
MSP
Back to Top